# SDR ASAA2015091613071

- Difficulty date: September 16, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,360 hours, 1,406 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 AND HF 2 QUIT RECEIVING AND TRANSMITTING AFTER ABOUT 1HR 45 MINS.  ACFT GROUNDED. ON DEFERRAL.
